# SDR SWAA2025030602611

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 21,960 hours, 11,358 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT L/H F/A STATION INBOARD FLASHLIGHT FAILS TO TEST<[01] FLASHLIGHT TESTS NORMALLY; WORK DONE PER 25-64-00 OF THE AMM
